# SDR DALA2025032802316

- Difficulty date: March 24, 2025
- Submitted: March 28, 2025
- Operation: Air carrier
- Aircraft: N3772H
- Make and model: Boeing 737832
- Aircraft serial: 30823
- Aircraft time: 46,683 hours, 17,565 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0877115) PASSENGER SEAT TRACK UPPER CROWN CRACKED AT BS 500H+9 AND BS 500 LBL 45 WL208. REMOVED AND REPLACED PASSENGER SEAT TRACK AT STA 500G + 11" TO STA 520 LBL 45 WL 208 B737 SRM 53-00-52-2R-4.
